# SDR 99ZZZX2844

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Condition: Failed
- Location: Cockpit
- Component: KT70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME SEGMENTS OF DISPLAY WILL NOT LIGHT,  REMOVED AND REPLACED.
